MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; give date: not applicable.The iol was not implanted.If explanted; give date: not applicable.The iol was not explanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Customer reported that the lens was damaged and added that it was defective.Additionally, there was no patient contact.Follow-up was done to get additional details but the customer was unable to provide any further information.
 
Additional Manufacturer Narrative
Additional information section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: aug 05, 2021.Section h3: evaluated by manufacturer: yes.Device evaluation: complaint product was received and it was returned in its original packaging.Upon evaluation of the device all the components were correctly engaged, and pushrod was in a partially advanced position.No assembly error and/or defect related to manufacturing process was observed.Lubricant material residues were observed in the cartridge and in the storage zone of the lens.The lens was stuck at the cartridge tube and appears in a folding position.As the lens was too hard inside the cartridge it was not possible to remove it from the device to verify its condition.Therefore, the lens damaged condition could not be verified.Due to the condition of the sample returned product quality deficiency could not be determined.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that one additional complaint was received for this production order, however, this complaint meets the criteria for no further investigation.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12256722
Report Number2648035-2021-08220
Device Sequence Number3900847
Product Code HQL
UDI-Device Identifier05050474558144
UDI-Public(01)05050474558144(17)230309
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000140
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1